MathSciNet Relay Station
MathSciNet bibliographic data
MR1703694 (2001i:42014) 42A82 (46E10 46F05 60E07)
Koldobsky, Alexander Positive definite distributions and subspaces of $L\sb {-p}$ with applications to stable processes. Canad. Math. Bull. 42 (1999), no. 3, 344–353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement